MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550250-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the sierra, everolimus eluting coronary stent systems instructions for use, as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.5x15 mm (8102442) xience sierra stent referenced is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the patient presented with chest pain of 7 days and dyspnea of 4 days.Coronary angiography was performed, and thrombus was noted in the left anterior descending (lad) artery.A myocardial infarction was diagnosed.Intervention was performed and two xience sierra stents (2.5x15 mm (8102442), 2.5x23mm (9011541) were implanted in overlapping fashion in the lad.The activated clotting time (act) was 260 on a first measurement and 400 on a second measurement.The patient was administered aspirin and plavix; however, it was noted that the patient was plavix-resistant.On (b)(6) 2019, the patient was re-hospitalized with chest pain of 1 day.The lad was noted to be occluded with thrombus in the stented segment.The patient was referred for surgical consult and underwent a coronary artery bypass graft (cabg) procedure on an unspecified date.Post-surgical procedure, the patient was reported to be doing well.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8562865
Report Number2024168-2019-03402
Device Sequence Number1537924
Product Code NIQ
UDI-Device Identifier08717648227110
UDI-Public0108717648227110
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Catalogue Number1550250-23
Device Lot Number9011541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age60 YR